# SDR 2006UALA00743

- Difficulty date: April 19, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 286-289
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SCRATCHED BETWEEN STR 2L & 3L STA 286-289.  REMOVED DAMAGE, HFEC, NO DEFECTS NOTED, INSTALLED DOUBLER, TRIPLER & TEAR STRAP & FILLERS PER SRM 53-00-01 FIG 201 DETAIL VIII.
